# SDR AALA202510061833

- Difficulty date: September 30, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N907AA
- Make and model: Airbus A321-231
- Aircraft serial: 7732
- Aircraft time: 25,502 hours, 10,074 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR ASSIST BOTTLE LOW. MAINTENANCE SERVICED R4 DOOR IAW AMM 52-11-00.
